# SDR SWIA200718647

- Difficulty date: August 29, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 12,741 hours, 9,236 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD CRACKED ON CLIMB OUT, FLIGHT NR 4003.  REPLACED LEFT WINDSHIELD IAW AMM 56-11-01, P/N NP-139321-13, S/N OFF 02122H5460.
